On the justification of the Galerkin method for noncoercive elliptic equations with a monotone nonlinearity
Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 425-427
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_3_a23,
author = {M. Yu. Kokurin},
title = {On the justification of the {Galerkin} method for noncoercive elliptic equations with a monotone nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {425--427},
year = {1997},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_3_a23/}
}
TY - JOUR AU - M. Yu. Kokurin TI - On the justification of the Galerkin method for noncoercive elliptic equations with a monotone nonlinearity JO - Differencialʹnye uravneniâ PY - 1997 SP - 425 EP - 427 VL - 33 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_3_a23/ LA - ru ID - DE_1997_33_3_a23 ER -
M. Yu. Kokurin. On the justification of the Galerkin method for noncoercive elliptic equations with a monotone nonlinearity. Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 425-427. http://geodesic.mathdoc.fr/item/DE_1997_33_3_a23/